# SDR C77A20120905008

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL, CORRODED ON AND AROUND RIVETS. X=23865.0 - 24048.0 MM, Y= 304.8 THRU 1041.4 MM,Z= 490.0 MM.  R & R RT SHEAR PANEL IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-252 IAW EO E175-5300-077, REV IR.
